Resultats globals: 1 registres trobats en 0.01 segons.
Articles, 1 registres trobats
Articles 1 registres trobats  
15 p, 153.9 KB Duo, Bézout and distributive rings of skew power series / Mazurek, Ryszard (Bialystok Technical University (Polònia). Faculty of Computer Science) ; Ziembowski, Michal (University of Edinburgh. School of Mathematics)
We give necessary and sufficient conditions on a ring R and an endomorphism σ of R for the skew power series ring R[[x; σ]] to be right duo right Bézout. In particular, we prove that R[[x; σ]] is right duo right Bézout if and only if R[[x; σ]] is reduced right distributive if and only if R[[x; σ]] is right duo of weak dimension less than or equal to 1 if and only if R is N0-injective strongly regular and σ is bijective and idempotent-stabilizing, extending to skew power series rings the Brewer-Rutter-Watkins characterization of commutative B'ezout power series rings.
2009 - 10.5565/PUBLMAT_53209_01
Publicacions matemàtiques, V. 53 n. 2 (2009) p. 257-271  

Vegeu també: autors amb noms similars
1 Mazurek, R.
Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.